# SDR QXEA2009112300984

- Difficulty date: November 20, 2009
- Submitted: November 23, 2009
- Operation: Air carrier
- Aircraft: N605QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10022
- Aircraft time: 20,914 hours, 15,343 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 295-310 S26r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND FS 295.0 TO FS 310.0 SRT 26R.  DAMAGE FOUND TO BE GREATER THAN 30 PERCENT LENGTH IAW SRM 53-21-03-101-002-A01.  REMOVED STRINGER IAW REO 670-53-21-514.  PERFORMED LPI IAW LPI NDTM 51-20-008.  PREPARED NEW STR IAW REO 670-53-21-514, INSTALLED NEW STRINGER IAW REO 670-53-21-514.  PRIMED AND PAINTED RIVETS IAW SRM 51-26-06-001-001-A01 AND 51-25-16-001-001-A01.  COMPLETED REPAIR IAW REO 670-53-21-514.  TOPCOATED AND APPLIED CORROSION INHIBITING COMPOUND IAW 51-25-00-001-001-A01 AND 51-21-11 -001-001-A01.
